# SDR DXTA2019110103010

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 2,663 hours, 1,787 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE R AMBER CAS ILLUMINATED - AIRCRAFT SAT OVERNIGHT IN COLD TEMPERATURE AROUND 10 F.  IN THE MORNING THE AIRCRAFT WAS COVERED WITH ICE AND FROST AND HAD TO BE DEICED.   AFTER TAKEOFF FROM ASE AFTER GEAR RETRACTION WE RECEIVED THE AMBER "GEAR DISAGREE R" CAS MESSAGE.   REMOVED OLD HARNESS PN6948101-3 AND REPLACED WITH NEW PN 6948101-3 IAW CE680A MM 32-32-25. PERFORMED ADJUSTMENT IAW CE680A MM 32-32-00 VERIFIED SWITCH DEPRESSION USING ORING. PERFORMED LANDING GEAR OPS TEST IAW CE680A MM 32-00-00. OPS CHECKS GOOD.  STAYED BELOW 16,000 AND 200 KIAS AND COMPLETED  QRH X2.   X2 DIRECTED  US TO TAB N2.  HAD GREEN LIGHTS ON THE NG AND LMG BUT THE RMG HAD A YELLOW X.   WERE ALLOWED TO ACCELERATE AND FLY AT A NORMAL CRUISE ALTITUDE.   UPON ARRIVAL WE LOWERED THE GEAR NORMALLY WITH THE HANDLE AND HAD THREE GREEN LIGHTS.  PER THE QRH TAB N2 WE HAD TO USE THE NITROGEN BLOWDOWN TO ENSURE THE GEAR WAS DOWN AND LOCKED.  THE LANDING, TAXI IN AND SHUTDOWN WERE UNEVENTFUL.
